HAL will be down for maintenance from Friday, June 10 at 4pm through Monday, June 13 at 9am. More information
Skip to Main content Skip to Navigation
Journal articles

On the zeros of a class of generalised Dirichlet series-XVIII (a few remarks on littlewood's theorem and Totchmarsh points)

Abstract : In this paper the number of the zeros of generalised Dirichlet series satisfying some reasonable conditions is discussed.
Document type :
Journal articles
Complete list of metadata

Cited literature [12 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-01109311
Contributor : Ariane Rolland Connect in order to contact the contributor
Submitted on : Monday, January 26, 2015 - 9:49:05 AM
Last modification on : Monday, March 28, 2022 - 8:14:08 AM
Long-term archiving on: : Monday, April 27, 2015 - 10:15:49 AM

File

20Article2.pdf
Explicit agreement for this submission

Identifiers

Collections

Citation

R Balasubramanian, K Ramachandra, A Sankaranarayanan. On the zeros of a class of generalised Dirichlet series-XVIII (a few remarks on littlewood's theorem and Totchmarsh points). Hardy-Ramanujan Journal, Hardy-Ramanujan Society, 1997, Volume 20 - 1997, pp.12-28. ⟨10.46298/hrj.1997.134⟩. ⟨hal-01109311⟩

Share

Metrics

Record views

33

Files downloads

281